# SDR UALA2013042602919

- Difficulty date: April 26, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 62,533 hours, 23,766 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Alignment
- Location: Aft Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFT CARGO DOOR DISPLAYED ON UPPER ECAM SCREEN.  ALIGNED DOOR SENSOR.
